# SDR ASAA2013021893955

- Difficulty date: February 18, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 36,279 hours, 13,919 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5714Y4
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED,  BS 1018, LBL 2. R & R FLOOR SUPPORT IAW SRM 51-40-02.
